On Regular and Absolutely Regular Distributions in K'm
Publications de l'Institut Mathématique, _N_S_54 (1993) no. 68, p. 47 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

We characterize spaces of regular and absolutely regular distributions of rapid growth and study their topological structure.
Classification : 46F05
@article{PIM_1993_N_S_54_68_a7,
     author = {Saleh Abdullah},
     title = {On {Regular} and {Absolutely} {Regular} {Distributions} in {K'm}},
     journal = {Publications de l'Institut Math\'ematique},
     pages = {47 },
     year = {1993},
     volume = {_N_S_54},
     number = {68},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/PIM_1993_N_S_54_68_a7/}
}
TY  - JOUR
AU  - Saleh Abdullah
TI  - On Regular and Absolutely Regular Distributions in K'm
JO  - Publications de l'Institut Mathématique
PY  - 1993
SP  - 47 
VL  - _N_S_54
IS  - 68
UR  - http://geodesic.mathdoc.fr/item/PIM_1993_N_S_54_68_a7/
LA  - en
ID  - PIM_1993_N_S_54_68_a7
ER  - 
%0 Journal Article
%A Saleh Abdullah
%T On Regular and Absolutely Regular Distributions in K'm
%J Publications de l'Institut Mathématique
%D 1993
%P 47 
%V _N_S_54
%N 68
%U http://geodesic.mathdoc.fr/item/PIM_1993_N_S_54_68_a7/
%G en
%F PIM_1993_N_S_54_68_a7
Saleh Abdullah. On Regular and Absolutely Regular Distributions in K'm. Publications de l'Institut Mathématique, _N_S_54 (1993) no. 68, p. 47 . http://geodesic.mathdoc.fr/item/PIM_1993_N_S_54_68_a7/